Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Print + Online
See all formats and pricing
More options …
Volume 12, Issue 3

Issues

On groups admitting a fixed-point-free four-group of automorphisms

Pavel Shumyatsky / Carmela Sica
  • Dipartimento di Matematica e Informatica, Università di Salerno, Via Ponte don Melillo, 84084 Fisciano (SA), Italy. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-11-06 | DOI: https://doi.org/10.1515/JGT.2008.085

Abstract

Let G be a locally finite group admitting a four-group of automorphisms without non-trivial fixed points. It is shown that the derived group G′ is a product of normal nilpotent subgroups.

About the article

Received: 2008-03-05

Published Online: 2008-11-06

Published in Print: 2009-05-01


Citation Information: Journal of Group Theory, Volume 12, Issue 3, Pages 401–405, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.085.

Export Citation

© de Gruyter 2009.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Pavel Shumyatsky
Israel Journal of Mathematics, 2013, Volume 194, Number 2, Page 895
[2]
Pavel Shumyatsky
Monatshefte für Mathematik, 2012, Volume 168, Number 1, Page 113

Comments (0)

Please log in or register to comment.
Log in